# SDR AUS20010541

- Difficulty date: May 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 6068T72P09
- Condition: Faulty
- Location: Engine
- Part time: 12,094 cycles
- Component: Fuel Control, Ge, CT79B
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) HYDROMECHANICAL UNIT (HMU) SUSPECT FAULTY. WORKSHOP INVESTIGATION AND TESTING COULD FIND NO FAULTS.
